# SDR JJBA20180219002

- Difficulty date: February 19, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,208 hours, 21,799 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 2164
- Condition: Failed
- Location: Nr 2
- Part time: 9,631 hours, 6,748 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER 1 - 2 INOPERATIVE ON EICAS.  DIVERTED.  R & R  SYSTEM 2 PRESSURE SWITCH IAW FIM AMM. OPS CHECKED SAT.
